# SDR AALA201802149011

- Difficulty date: February 13, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 11,779 hours, 3,518 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR DAMPER HAD LOW PRESSURE.  SERVICED DAMPER IAW AMM 52-22-00.
